# SDR SIMA200810502

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 18,669 hours, 18,573 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 301H, CREW REPORTED WHILE CLIMBING THRU FL 280, BOTH CREW MEMBERS DETECTED AN ELECTRICAL BURNING ODOR.  AIR COMING FROM GASPER VENTS WAS CLEAN WITH NO ODOR.  AIRCRAFT DIVERTED TO EVV.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED NUMEROUS CHECKS IN THE FLIGHT DECK AND OVERHEAD PANELS AND IN THE CABIN.  RAN AIRCRAFT.  NO FURTHER BURN ODOR NOTED.  AIRCRAFT RETURNED TO SERVICE.
